# SDR CA990310061

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 266T12457
- Condition: Cracked
- Location: Bs 246
- Part time: 39,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ZONAL INSPECTION REVEALED 8 FLOOR SUPPORT ANGLES CRACKED AT FLOORBEAM STA 246.  ANGLES REPLACED.
